On the density of primitive sets

Ahlswede R, Khachatrian LH, Sarközy A (2004)
JOURNAL OF NUMBER THEORY 109(2): 319-361.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
; ;
Abstract / Bemerkung
Classical results by Behrend, Erdos, Pillai, Szemeredi, the authors, and others are improved and extended to other concepts of densities in two directions, based on smooth and multiplicative weightings. (C) 2004 Elsevier Inc. All rights reserved.
Stichworte
primitive sets; new concepts of density; number theory
Erscheinungsjahr
2004
Zeitschriftentitel
JOURNAL OF NUMBER THEORY
Band
109
Ausgabe
2
Seite(n)
319-361
ISSN
0022-314X
Page URI
https://pub.uni-bielefeld.de/record/1605457

Zitieren

Ahlswede R, Khachatrian LH, Sarközy A. On the density of primitive sets. JOURNAL OF NUMBER THEORY. 2004;109(2):319-361.
Ahlswede, R., Khachatrian, L. H., & Sarközy, A. (2004). On the density of primitive sets. JOURNAL OF NUMBER THEORY, 109(2), 319-361. doi:10.1016/j.jnt.2004.07.011
Ahlswede, R., Khachatrian, L. H., and Sarközy, A. (2004). On the density of primitive sets. JOURNAL OF NUMBER THEORY 109, 319-361.
Ahlswede, R., Khachatrian, L.H., & Sarközy, A., 2004. On the density of primitive sets. JOURNAL OF NUMBER THEORY, 109(2), p 319-361.
R. Ahlswede, L.H. Khachatrian, and A. Sarközy, “On the density of primitive sets”, JOURNAL OF NUMBER THEORY, vol. 109, 2004, pp. 319-361.
Ahlswede, R., Khachatrian, L.H., Sarközy, A.: On the density of primitive sets. JOURNAL OF NUMBER THEORY. 109, 319-361 (2004).
Ahlswede, Rudolf, Khachatrian, Levon H., and Sarközy, Andras. “On the density of primitive sets”. JOURNAL OF NUMBER THEORY 109.2 (2004): 319-361.